Facebook Pixel

if i bleed after plan b does that indicate that i am NOT pregnant?

By June 15, 2011 - 11:00am
Rate This

Hello, i bled 5 days after taking plan b and it has lasted for about 4-5 days now, it is a dark brownish color. my last period was on may 20th, so could this be my period or merely withdrawal bleeding? Even if it is, does this indicate that i am NOT pregnant?

Add a Comment2 Comments

so if i took a test today (10 days after possible conception) it would not be accurate?

June 15, 2011 - 12:23pm

okay, well i have irregular periods, so can i take a pregnancy test 14 days after the intercourse and would it be accurate?

June 15, 2011 - 11:35am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!